On selection dynamics for continuous structured populations
Laurent Desvillettes, Pierre Emmanuel Jabin, Stéphane Mischler, and Gaël Raoul
Source: Commun. Math. Sci.
Volume 6, Number 3
In this paper, we provide results about the long time behavior of integrodifferential
equations appearing in the study of populations structured with respect to a quantitative (continuous)
trait, which are submitted to selection (or competition).
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.cms/1222716953
Zentralblatt MATH identifier: 05374734
Mathematical Reviews number (MathSciNet): MR2455473